| Model Number |
D314TRG |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 429688 lead, implanted (b)(6) 2013.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an alert occurred due to a charge circuit timeout on a device that was previously programmed off per patient's request.The device was reprogrammed and the charge circuit was inactivated.The device remains in the patient.No patient complications have been reported as a result of this event.